FAQ

Find answers to some of the more frequently asked questions on the Forums.

Forums guidelines

Our guidelines keep the Forums a safe place for people to share and learn information.

Announcement Icon
You can win one of three $200 gift cards. Complete our survey by 5pm, 30 June 2024 AEST to enter the draw. Your response will be anonymous so you can't be identified.

Is it possible to have a side effect from prolonged use of antidepressants?

Giuseppe1954
Community Member

I have been using antidepressants continuously for 50 years.. For about 5 years all of a sudden I've had a heat in my head, especially after eating, which lasts all day. I do take meds that make it go away for me or even a long nap. Is it possible that this is due to prolonged use of my meds?

Thank you

1 Reply 1

mmMekitty
Valued Contributor
Valued Contributor

Hello Giuseppe1954 & welcome to the forums.

While I can't possibly answer your question, I am glad you have asked it. It's important to feel comfortable with whatever treatment we're on. I would like to suggest that you have a chat to your GP or therapist about your concerns. They could advise you much better than I could.

Take good care of yourself,

Hugzies

mmMekitty